POSITIVE SOLUTIONS OF CONVEX NONLINEAR EIGENVALUE PROBLEMS.

Herbert Amann, Theodore W Laetsch

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

Nonlinear elliptic eigenvalue problems are studied of the form Lx equals lambda F(x) in OMEGA , Bx equals O on the boundary of OMEGA . The lambda -set is determined for which the boundary value problem has at least two positive solutions.

Original languageEnglish (US)
Pages (from-to)259-270
Number of pages12
JournalIndiana University Mathematics Journal
Volume25
Issue number3
StatePublished - Mar 1976
Externally publishedYes

Fingerprint

Nonlinear Eigenvalue Problem
Positive Solution
Elliptic Problems
Eigenvalue Problem
Boundary Value Problem
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

POSITIVE SOLUTIONS OF CONVEX NONLINEAR EIGENVALUE PROBLEMS. / Amann, Herbert; Laetsch, Theodore W.

In: Indiana University Mathematics Journal, Vol. 25, No. 3, 03.1976, p. 259-270.

Research output: Contribution to journalArticle

@article{c3105d2bb07d493f865e5b82c36c00c6,
title = "POSITIVE SOLUTIONS OF CONVEX NONLINEAR EIGENVALUE PROBLEMS.",
abstract = "Nonlinear elliptic eigenvalue problems are studied of the form Lx equals lambda F(x) in OMEGA , Bx equals O on the boundary of OMEGA . The lambda -set is determined for which the boundary value problem has at least two positive solutions.",
author = "Herbert Amann and Laetsch, {Theodore W}",
year = "1976",
month = "3",
language = "English (US)",
volume = "25",
pages = "259--270",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "3",

}

TY - JOUR

T1 - POSITIVE SOLUTIONS OF CONVEX NONLINEAR EIGENVALUE PROBLEMS.

AU - Amann, Herbert

AU - Laetsch, Theodore W

PY - 1976/3

Y1 - 1976/3

N2 - Nonlinear elliptic eigenvalue problems are studied of the form Lx equals lambda F(x) in OMEGA , Bx equals O on the boundary of OMEGA . The lambda -set is determined for which the boundary value problem has at least two positive solutions.

AB - Nonlinear elliptic eigenvalue problems are studied of the form Lx equals lambda F(x) in OMEGA , Bx equals O on the boundary of OMEGA . The lambda -set is determined for which the boundary value problem has at least two positive solutions.

UR - http://www.scopus.com/inward/record.url?scp=0016926581&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016926581&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0016926581

VL - 25

SP - 259

EP - 270

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 3

ER -